# SDR VNAA9612005

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Radar Unit
- Part number: 7008470922
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 2,614 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED AT 22,000 FT, RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RADAR UNIT, OPERATIONAL CHECKED GOOD.
